# SDR SWIA201439579

- Difficulty date: October 3, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 30,024 hours, 21,710 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 855-969
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9, SEAT TRACK BETWEEN BS 855 - 969 CORRODED.  C-CHECK, SEAT TRACK FOUND OUT OF LIMITS.  BLENDED DAMAGED AREA IAW REO, MAXIMUM ALLOWABLE DAMAGE TO BE REMOVED ON SIDE OF SEAT TRACK .020"  IAW TUC5270, REMOVED .023.
